Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 9, 2011, 7:07 PM CDT for Butler County, Colfax County, Platte County, Nebraska. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 7:07 PM CDT (00:07 UTC)
- Expired
- Apr 9, 2011, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, NE, Colfax County, NE, Platte County, NE
The radar
The Omaha radar (KOAX), 77 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 7:12 PM CDT | HAIL 0.25 | 3 Nw David City, NE | PEA TO DIME SIZE |
| Apr 9, 7:12 PM CDT | HAIL 0.75 | 3 Nw David City, NE | PEA TO DIME SIZE |
| Apr 9, 7:27 PM CDT | HAIL 1 | 4 E Bellwood, NE | |
| Apr 9, 7:33 PM CDT | HAIL 1.75 | 7 S Clarkson, NE | |
| Apr 9, 7:35 PM CDT | HAIL 0.88 | 3 S Schuyler, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3327 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 19.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WUUS53 KOAX 100007
SVROAX
NEC023-037-141-100045-
/O.NEW.KOAX.SV.W.0020.110410T0007Z-110410T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHERN COLFAX COUNTY IN NORTHEAST NEBRASKA...
SOUTHEASTERN PLATTE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 745 PM CDT
* AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR RISING CITY...OR 17 MILES SOUTH OF COLUMBUS...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUNCAN...DAVID CITY...BELLWOOD...PLATTE CENTER...
SCHUYLER...GARRISON...OCTAVIA...RICHLAND AND 9 MILES NORTH OF
SCHUYLER.
THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
110 AND 126.
THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
409 AND 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
4109 9714 4117 9737 4139 9737 4138 9739
4136 9746 4137 9750 4159 9751
TIME...MOT...LOC 0007Z 216DEG 36KT 4123 9730
WIND...HAIL 60MPH 1.00IN
$$
DEWALD4 follow-up statements
891
WWUS53 KOAX 100018
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
718 PM CDT SAT APR 9 2011
NEC023-037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-COLFAX NE-PLATTE NE-
718 PM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN COLFAX AND NORTHWESTERN BUTLER COUNTIES UNTIL 745
PM CDT...
AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELLWOOD...OR 11 MILES SOUTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PLATTE CENTER...SCHUYLER...OCTAVIA...RICHLAND AND 9
MILES NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
4124 9707 4128 9736 4139 9737 4138 9739
4136 9746 4137 9750 4159 9751
TIME...MOT...LOC 0018Z 216DEG 36KT 4132 9721
WIND...HAIL 60MPH 1.00IN
$$
DEWALD888
WWUS53 KOAX 100032
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT SAT APR 9 2011
NEC023-037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-COLFAX NE-PLATTE NE-
732 PM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN COLFAX AND NORTH CENTRAL BUTLER COUNTIES UNTIL 745
PM CDT...
AT 730 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR SCHUYLER...OR 14 MILES EAST OF COLUMBUS...MOVING NORTHEAST AT 40
MPH. ONE INCH HAIL WAS REPORTED EAST OF BELLWOOD EARLIER WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER AND 9 MILES NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4135 9701 4138 9725 4142 9742 4157 9745
4163 9736 4162 9709 4156 9691 4150 9691
TIME...MOT...LOC 0032Z 226DEG 35KT 4141 9707
WIND...HAIL <50MPH 1.00IN
$$
DEWALD001
WWUS53 KOAX 100037
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
737 PM CDT SAT APR 9 2011
NEC023-100047-
/O.CAN.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
BUTLER NE-
737 PM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUTLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
4144 9696 4142 9699 4143 9716 4145 9729
4155 9738
TIME...MOT...LOC 0037Z 226DEG 35KT 4144 9702
$$
NEC037-141-100045-
/O.CON.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
COLFAX NE-PLATTE NE-
737 PM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PLATTE AND CENTRAL COLFAX COUNTIES UNTIL 745 PM CDT...
AT 735 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SCHUYLER...OR 16 MILES EAST OF COLUMBUS...MOVING
NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
4144 9696 4142 9699 4143 9716 4145 9729
4155 9738
TIME...MOT...LOC 0037Z 226DEG 35KT 4144 9702
WIND...HAIL 60MPH 1.00IN
$$
DEWALD714
WWUS53 KOAX 100045
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
745 PM CDT SAT APR 9 2011
NEC037-141-100054-
/O.EXP.KOAX.SV.W.0020.000000T0000Z-110410T0045Z/
COLFAX NE-PLATTE NE-
745 PM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLATTE AND
CENTRAL COLFAX COUNTIES WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN COLFAX COUNTY UNTIL 815 PM. .
LAT...LON 4163 9736 4162 9709 4156 9691 4150 9691
4144 9696 4142 9699 4143 9716 4145 9729
4155 9738
TIME...MOT...LOC 0044Z 216DEG 38KT 4151 9695
$$
NIETFELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:55 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 9, 2:55 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 255 PM CDT SAT APR 9 2011 .DISCUSSION... WARM FRONT BISECTS THE CWA THIS AFTERNOON STRETCHING FROM SOUTHWEST THROUGH EAST CENTRAL NEBRASKA INTO SOUTHEAST IOWA. LATEST FORECAST SOUNDINGS INDICATE CAP ERODING BY LATE AFTERNOON WITH SCATTERED CONVECTION DEVELOPING. SOME TCU ALREADY STARTING TO SHOW UP ON VISIBLE SATELLITE OVER SOUTHEAST NEBRASKA AT 19Z. THREAT OF SEVERE STORMS WILL EXTEND INTO THE EVENING AS STRONG UPPER TROUGH APPROACHES AND SURFACE LOW LIFTS NORTHEAST TOWARDS NORTH CENTRAL NEBRASKA. MOST OF THE CWA EXPECTED TO REMAIN IN THE WARM SECTOR AT LEAST THROUGH SUNDAY MORNING WITH COLD FRONT MOVING THROUGH IN THE AFTERNOON. CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE AREA BEHIND THE COLD FRONT INTO SUNDAY EVENING. DRY WEATHER FOLLOWS THEN THROUGH THE REMAINDER OF THE SHORT TERM ON MONDAY AND TUESDAY. HIGH TEMPERATURES WILL REMAIN A CHALLENGE ON SUNDAY WITH THE FRONT IN THE AREA WITH SHARP GRADIENT EXPECTED FROM NORTHWEST TO SOUTHEAST. LATEST FORECAST BASED ON 12Z GFS TIMING. EXTENDED PORTION OF THE FORECAST STILL LOOKS ACTIVE EARLY ON IN THE WEDNESDAY THROUGH FRIDAY TIME FRAME. MODELS DEVELOP RATHER DEEP UPPER CIRCULATION OVER THE SOUTHERN PLAINS BUT DIFFER ON TIMING IN MOVING THE SYSTEM ACROSS THE REGION. FORECAST TRENDED TOWARD 12Z HPC GUIDANCE AT THIS TIME. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS TIMING OF ANY THUNDERSTORM ACTIVITY IS THE PRIMARY CHALLENGE WITH THE AVIATION FORECASTS...AS WELL AS ADDITIONAL IFR CONDITIONS. THE MORNING FOG AND IFR CIGS HAVE MOSTLY IMPROVED TO MVFR OR VFR. THUNDERSTORM DEVELOPMENT APPEARS TO BE MOST LIKELY IN THE KOFK AREA OF NORTHEAST NEBRASKA WHERE A WARM FRONT WILL BE. HOWEVER...OTHER THUNDERSTORM ACTIVITY MAY ALSO DEVELOP SOUTH OF THERE AFTER 00Z. HAVE ATTEMPTED TO PLACE THUNDERSTORMS IN THE TAFS AT THE MOST LIKELY TIMES...BUT UNCERTAINTY EXISTS ON THE EXACT TIMING. ANY STORMS THAT DO DEVELOP COULD BE QUITE STRONG TO SEVERE. OVERNIGHT THE LOW LEVEL WINDS WILL CREATE LOW LEVEL WIND SHEAR CONDITIONS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT/NIETFELD
Hazardous weather outlook, Apr 9, 4:18 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 418 PM CDT SAT APR 9 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 418 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY THERE CONTINUES TO BE A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON INTO THE EVENING MAINLY EAST OF A LINE FROM VERMILLION SOUTH DAKOTA TO FREMONT TO OMAHA. THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA IS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A WARM FRONT EXTENDS ACROSS EAST CENTRAL NEBRASKA JUST NORTH OF OMAHA INTO SOUTHEAST IOWA. THE MOST LIKELY SCENARIO FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 5 AND 7 PM IN THE NORTHEAST CORNER OF NEBRASKA OR NORTHWEST IOWA. THEN ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE EVENING HOURS. ANY STORMS THAT DO DEVELOP SHOULD STRENGTHEN RAPIDLY AND BECOME SEVERE...PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. THE STORMS ARE EXPECTED TO MOVE TO THE NORTHEAST AT 30 TO 40 MPH. STORMS THAT ARE NEAR THE WARM FRONT WILL BE MOVING INTO AN ENVIRONMENT THAT WILL SUPPORT TORNADOES. A COLD FRONT MOVING IN ON SUNDAY WILL BRING ADDITIONAL THUNDERSTORM CHANCES TO THE MAJORITY OF OUTLOOK AREA THROUGH SUNDAY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THUNDERSTORM CHANCES RETURN THEN WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY EARLY EVENING IN PARTS OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA...AND MAY BE NEEDED OVER ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA LATER THIS EVENING. FOBERT
In the hours before
Local storm report, Apr 9, 7:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
700 PM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 1 NNW WHITING 42.14N 96.16W
04/09/2011 M1.00 INCH MONONA IA TRAINED SPOTTER
0633 PM HAIL 1 SE WHITING 42.12N 96.14W
04/09/2011 E1.00 INCH MONONA IA TRAINED SPOTTER
0636 PM HAIL 1 NNW WHITING 42.14N 96.16W
04/09/2011 E1.25 INCH MONONA IA TRAINED SPOTTER
0643 PM HAIL 4 NE WHITING 42.17N 96.10W
04/09/2011 E1.50 INCH MONONA IA TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:21 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 39 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 22 min |
| Apr 9, 7:30 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 29 min |
| Apr 9, 7:50 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 16 min |
| Apr 9, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 44 min |
| Apr 10, 3:52 AM CDT | Wind Advisory | OAX | Cass, Douglas, Gage, Jefferson, Johnson, Lancaster and 9 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.